# SDR SWAA2022042992236

- Difficulty date: April 7, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737
- Aircraft serial: 32512
- Aircraft time: 52,929 hours, 31,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 144A9401U20
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED AT BS727 AT FWD BULKHEAD AREA AFT CARGO COMPARTMENT 2022-192850 / [01] REPLACED ANGLE SUPPORT LOCATED AT BS727 AT FWD BULKHEAD AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 144A2600 REV- SEE INDIVIDUAL STEP SIGN OFFS BELOW;[02] REPLACED ANGLE SUPPORT LOCATED AT BS727 AT FWD BULKHEAD AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 144A2600 REV- SEE INDIVIDUAL STEP SIGN OFFS BELOW
